Journal of Cryptologic Research
 
引用检索 快速检索 DOI 高级检索
密码学报  2016, Vol. 3 Issue (4): 352-360    DOI: 10.13868/j.cnki.jcr.000134
  学术论文 本期目录 | 过刊浏览 | 高级检索 |
MIBS密码的相关密钥不变偏差线性分析
刘庆聪1,  赵亚群1, 马 猛1,  刘凤梅2
1. 信息工程大学 数学工程与先进计算国家重点实验室, 郑州 450001
2. 信息保障技术重点实验室, 北京 100072
Related-key Invariant Bias Linear Cryptanalysis on MIBS Block Cipher
LIU Qing-Cong1, ZHAO Ya-Qun1, MA Meng1, LIU Feng-Mei2
1. State Key Laboratory of Mathematical Engineering and Advanced Computing, Information Engineering University, Zhengzhou 450001, China
2. Science and Technology on Information Assurance Laboratory, Beijing 100072, China
    PDF Preview
    
版权所有 © 密码学报
技术支持: 北京玛格泰克科技发展有限公司